Article

Proving convexity preserving properties of interpolatory subdivision schemes through reconstruction operators

Journal ar
Applied Mathematics and Computation
  • Volumen: 219
  • Número: 14
  • Fecha: 05 March 2013
  • Páginas: 7413-7421
  • ISSN: 00963003
  • Source Type: Journal
  • DOI: 10.1016/j.amc.2013.01.024
  • Document Type: Article
We introduce a new approach towards proving convexity preserving properties for interpolatory subdivision schemes. Our approach is based on the relation between subdivision schemes and prediction operators within Harten's framework for multiresolution, and hinges on certain convexity properties of the reconstruction operator associated to prediction. Our results allow us to recover certain known results [10,8,1,7]. In addition, we are able to determine the necessary conditions for convexity preservation of the family of subdivision schemes based on the Hermite interpolation considered in [4]. © 2012 Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details